Finite permutation groups with a regular dihedral subgroup, and edge-transitive dihedrants

Shu-Jiao Song, Cai-Heng Li, H. Zhang

    Research output: Contribution to journalArticlepeer-review

    3 Citations (Scopus)

    Abstract

    We study finite permutation groups that contain a regular dihedral subgroup, called d-groups. In particular, a classification is given of bi-quasiprimitive d-groups. It is then applied to classify edge-transitive dihedrants of order 2p m and valency coprime to p, where p is an odd prime and m is a positive integer. © 2013 Elsevier Inc.
    Original languageEnglish
    Pages (from-to)948-959
    JournalJournal of Algebra
    Volume399
    DOIs
    Publication statusPublished - 2014

    Fingerprint

    Dive into the research topics of 'Finite permutation groups with a regular dihedral subgroup, and edge-transitive dihedrants'. Together they form a unique fingerprint.

    Cite this